# SDR 96ZZZX5298

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4276E
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0522
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: A1502
- Condition: Failed
- Location: Ignition
- Part time: 3,454 hours
- Component: Gerdes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE OFF POSITION, ENGINE WOULD CONTINUE TO RUN ON RIGHT MAGNETO.  PROPER MAGNETO DROP OCCURRED ON EITHER LEFT OR RIGHT MAGNETO.
